# SDR AALA2019111429018

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 32,924 hours, 13,219 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285A12002
- Part serial: D03125
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO EWR ON ACCOUNT OF FLAP PROBLEM. FLAPS WOULD NOT LOWER NORMALLY HAD TO LOWER THEM USING THE ALTERNATE SYSTEM. FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. MAINTENANCE TROUBLESHOT AND FOUND CODE 27-81218 IN FAULT HISTORY. PERFORMED FIM TASK 27-88-00-810-805, ALL CHECKS NORMAL. REMOVED AND REPLACED FSEU IAW AMM 27-51-01. OPS CHECK NORMAL, OK FOR SERVICE.
